Atomic decomposition on Hardy–Sobolev spaces

Tom 177 / 2006

Yong-Kum Cho, Joonil Kim Studia Mathematica 177 (2006), 25-42 MSC: Primary 42B35, 46E35. DOI: 10.4064/sm177-1-3

Streszczenie

As a natural extension of $L^p$ Sobolev spaces, we consider Hardy–Sobolev spaces and establish an atomic decomposition theorem, analogous to the atomic decomposition characterization of Hardy spaces. As an application, we deduce several embedding results for Hardy–Sobolev spaces.

Autorzy

  • Yong-Kum ChoDepartment of Mathematics
    College of Natural Science
    Chung-Ang University
    Seoul 156-756, Korea
    e-mail
  • Joonil KimDepartment of Mathematics
    College of Natural Science
    Chung-Ang University
    Seoul 156-756, Korea
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek